Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Heartburn sensation, chills in evening, cannot sleep. High BP, prescribed hydroxyzine. What shall I do ?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1974
Answered : 1750 Questions
i have a heartburn sensation , and chill especially at evening and night time , very scary condition, a never had heart problems before, week ago i was in emergency room with high blood pressure 180/98, they gave me meteprorol 100 mg, it's help, but blood pr. still high at night 144/80, and chill very much desturbe, i cannot sleep, even with proscribed hydroxyzine.What shell I do? Go to ER again?
Posted Tue, 22 May 2012 in Hypertension and Heart Disease
Answered by Dr. Swapnendu Sekhar Ghosh 11 hours later

Thank you for the query.

Your high blood pressure may not be the cause of heart burn and chills.

For high blood pressure the medicines have lowered it. Your doctor will review and may add some other medicine to bring it to normal.

Besides medicines have salt restricted diets, diet should be balanced and healthy.

The heart burn may be caused by indigestion or peptic ulcer associated problems with gastro esophageal reflux.

Avoid spicy foods and take easily digestible ones at regular intervals.

Medicines like pantoprazole once daily, domperidone tablets will be helpful.

Felling chills may be due to low basal metabolic rate and environmental factors.

Any infections like urinary infection to be ruled out.

Please get a clinical check up with physician and discuss your problems.

You need some investigations to reach diagnosis and your doctor can guide you after examining you.
Hope you be all right soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor